# SDR QXEA2012101401265

- Difficulty date: October 14, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 3,451 hours, 3,509 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Lamp
- Part number: 1500036
- Condition: Inoperative
- Location: Cockpit Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SIDEWALL LIGHT IS DIM AND THE LENS IS BURNED.  LAMPED THE SIDEWALL LIGHT AND REPLACED THE LENS.  OPS CHECKED GOOD.  RETURNED TO SERVICE.
